# SDR REXA2014010500108

- Difficulty date: January 5, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N8971A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7971
- Aircraft time: 15,499 hours, 14,853 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Open
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PBE BAG OPEN.  REPLACED PBE IAW 35-30-01, OK FOR SERVICE.
